Limits on second-order non-Gaussianity from Minkowski functionals of WMAP 7-year data
Article first published online: 27 AUG 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 425, Issue 3, pages 2187–2196, 21 September 2012
How to Cite
Hikage, C. and Matsubara, T. (2012), Limits on second-order non-Gaussianity from Minkowski functionals of WMAP 7-year data. Monthly Notices of the Royal Astronomical Society, 425: 2187–2196. doi: 10.1111/j.1365-2966.2012.21572.x
- Issue published online: 24 AUG 2012
- Article first published online: 27 AUG 2012
- Manuscript Accepted: 21 JUN 2012
- Manuscript Received: 19 JUN 2012
- Ministry of Education, Science, Sports, and Culture of Japan. Grant Number: 24740160
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!